Article Text

PDF
CASE REPORT
Compartment syndrome secondary to an atraumatic gastrocnemius tear in a patient on NOACs: presentation and complications of treatment

Abstract

Acute compartment syndrome is a limb-threatening condition often associated with high-energy injury. We present the case of a man who sustained compartment syndrome secondary to an atraumatic tear in the gastrocnemius muscle and the complications which arose in his treatment due to his being on rivaroxaban.

  • drug therapy related to surgery
  • haematology (drugs and medicines)
  • trauma
  • unwanted effects / adverse reactions
  • orthopaedic and trauma surgery
View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.